Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
upsi2284

Redness Due To Bp.. Even After 6 Weeks

Recommended Posts

Hi All

This is my first time writing on the forum..I have been using the regimen for 6 weeks now.. My skin does not feel very dry and flaky anymore.. However, my skin still turns red and feels warm after a few hours following the regimen..I don't know why? Am I still not used to the full dose?

And I'm still getting acne here and there.. but they heal fast leaving bad red marks..

Have started using Aha as spot treatment and occasionally use it with Cetaphil in the night...

I don't know how much longer it is going to take for my skin to be completely acne free without this redness.. :(

I'm still hopeful though...

Thanks a lot in advance for any advice!!

Share this post


Link to post
Share on other sites

The redness for me took longer to disappear than the acne. The BP reall slows down the process of healing. I had found though that spot treating those red marks with AHA before you apply the BP can speed up the process.

Also, don't get to discouraged with your red face, I got pretty red too an it didn't really go away till after 4months. It takes time.

Share this post


Link to post
Share on other sites

Thank you for the reply !! I hope I get rid of this red and warm face soon..

Im in my 13th week and i still had a bit of redness on my face .. Its usually more when i use the aha as a moisturizer ..so i discontinued it & now i only use aha mixed with moisturizer ..

But currently its not so bad as sometimes it looks like i have on blush haha ..i never wear those things ..

I do hope it eases up soon for u ..

Share this post


Link to post
Share on other sites

Thank you for the reply !! I hope I get rid of this red and warm face soon..

Im in my 13th week and i still had a bit of redness on my face .. Its usually more when i use the aha as a moisturizer ..so i discontinued it & now i only use aha mixed with moisturizer ..

But currently its not so bad as sometimes it looks like i have on blush haha ..i never wear those things ..

I do hope it eases up soon for u ..

Haha I'm naturally tan so with me I almost look orange sometimes , so not so flattering! haha

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×